Academic Staff Roster includes academic activity information for 2017 and before; therefore the visible titles of faculty members may not be up to date. Academic activity information for 2018 and onwards can be tracked through AVESIS (Academic Data Management System).

Assoc.Prof.Dr. MEHMETCİK PAMUK
FACULTY OF ARTS AND SCIENCES
PublicationsResearchMembership & Awards
E-mail :  
Url :  -
Phone :  +90312210 2970
Fax :  
Address :
 

Education

  Bachelor's, Middle East Technical University, Mathematics
  Master's, Middle East Technical University, Mathematics
  Doctorate, McMaster University, Mathematics

Publications (INTERNATIONAL)

Journal Papers

  A.1 Mehmetcik Pamuk, Homotopy Self-Equivalences of 4-manifolds with Free Fundamental Group. "Canadian Journal of Mathematics", 62 2010, (2010), p.1387-1403.
  A.2 Burak Özbağcı, Mehmetcik Pamuk, Full Lutz twist along the binding of an open book. "Geometriae Dedicata", 147, (2010), p.386-389.
  A.3 Mehmetcik Pamuk, Homotopy self-equivalences of 4-manifolds with \pi_1-free second homotopy. "Journal of the Mathematical Society of Japan", 63, (2011), p.801-814.
  A.4 Hegenbarth, F., Pamuk, M., and Repovs, D., Homotopy Classification of PD_4-complexes Relative an Order Relation. "Monatshefte für Mathematik", 177, (2015), p.275-293.
  A.5 Hegenbarth, F., Pamuk, M., and Repovs, D., s-Cobordism Classification of Manifolds Through the group of Homotopy Self-Equivalences. "Mediterranean Journal of Mathematics", 12, (2015), p.1107-1121.
  A.6 Dalyan, E., Korkmaz, M. and Pamuk, M., Arbitrarily Long Factorizations in Mapping Class Groups. "International Mathematics Research Notices", 2015, (2015), p.9400-9414.

Publications (NATIONAL)

<< back